Items where Author is "Yi, Xuejun"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Fan, Qiyi and Wang, Wentao and Yi, Xuejun and Huang, Lihong (2010) Anti-periodic solutions for a class of third-order nonlinear differential equations with a deviating argument. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (8). pp. 1-12. ISSN 1417-3875

This list was generated on Sat Sep 19 00:33:04 2020 CEST.